# SDR UIEA2020073101666

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE ON FUSELAGE SKIN OUTER SURFACE AT STA 1980 BETWEEN S-44R AND S-51R.  REPAIR THE SKIN IAW EI T2020A53M-1791, REV 1.
